# SDR UHLA2012070800211

- Difficulty date: July 8, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 19,193 hours, 11,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE AND ARM.  FOUND GIRT BAR OUT OF HOLES, RE-INSTALLED PER EMB 170 MM 52-13-41.  ARM OPERATION NORMAL, OPS CHECK GOOD IAW EMB 170 MM 52-11-20.
